Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Injected heroin. Arm and leg pain. Is this nerve injury?

A week ago I had an IV injection of heroin , ik I shouldnt have done it. There was no pain at the immediate injection site and not much blood . A week later hours after I go to the gym my arm is in pain and so is the leg of the same siDe. Is this a nerve hi? Artery! I would not think artery as it was gettimg better till I worked out. Help I m 17 and too scared to do anything about it
Mon, 1 Jul 2013
Report Abuse
Psychiatrist 's  Response
Hi there ~

I understand your concerns. Use of injected heroin comes with risks. The foremost among the risks include the risk of sexually transmitted infections by using bad infected needles. I also believe that misuse of these injections may lead to complications like phlebitis which is inflammation of the veins and also connective tissue and muscle if not injected in the correct position. You need to consult a local doctor to see if you have infection of the fascia (fasciitis) or another condition that needs to be treated with antibiotics. I wish you the very best in recovery.

I hope this helps. Take care and have a lovely day!
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Fasciitis


Injected heroin. Arm and leg pain. Is this nerve injury?

Hi there ~ I understand your concerns. Use of injected heroin comes with risks. The foremost among the risks include the risk of sexually transmitted infections by using bad infected needles. I also believe that misuse of these injections may lead to complications like phlebitis which is inflammation of the veins and also connective tissue and muscle if not injected in the correct position. You need to consult a local doctor to see if you have infection of the fascia (fasciitis) or another condition that needs to be treated with antibiotics. I wish you the very best in recovery. I hope this helps. Take care and have a lovely day!